Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 46, NWS Gray, ME

July 17, 20125 counties in New Hampshire; York County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Jul 17, 2012, 7:21 PM EDT for 5 counties in New Hampshire; York County, Maine. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2012, 7:21 PM EDT (23:21 UTC)
Expired
Jul 17, 2012, 8:15 PM EDT
In force
54 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties York County, ME, Belknap County, NH, Carroll County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH

The radar

The Boston radar (KBOX), 108 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 7:25 PM EDTTSTM WND DMGBarnstead, NHTREE DOWN ON PROVINCE ROAD IN BARNSTEAD.
Jul 17, 7:25 PM EDTTSTM WND DMGCenter Barnstead, NHPUBLIC REPORTED TREES DOWN IN CENTER BARNSTEAD.
Jul 17, 7:45 PM EDTTSTM WND DMGRochester, NHLARGE BRANCHES AND POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 1:23 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WUUS51 KGYX 172321
SVRGYX
MEC031-NHC001-003-013-015-017-180015-
/O.NEW.KGYX.SV.W.0046.120717T2321Z-120718T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
721 PM EDT TUE JUL 17 2012

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
  STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...
  SOUTHEASTERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
  SOUTHEASTERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
  ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE...
  SOUTHWESTERN YORK COUNTY IN SOUTHWEST MAINE...

* UNTIL 815 PM EDT...

* AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM LEBANON TO 7 MILES NORTHWEST OF SUNCOOK...OR ALONG A LINE
  EXTENDING FROM 7 MILES WEST OF SANFORD TO CONCORD...AND MOVING
  SOUTHEAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LEBANON...SUNCOOK...ROCHESTER...HOOKSETT...BEAR BROOK STATE PARK...
  NORTHWOOD...BARRINGTON...SOUTH HOOKSETT...BERWICK...SOMERSWORTH...
  PAWTUCKAWAY STATE PARK...SOUTH BERWICK...DOVER...RAYMOND...
  DURHAM...EPPING...NEWMARKET...SOUTH ELIOT...NEWINGTON...DERRY...
  GREAT BAY NATIONAL WILDLIFE REFUGE...CAPE NEDDICK...BRENTWOOD...
  YORK...STRATHAM...KITTERY...PORTSMOUTH...GREENLAND...EXETER...
  RYE...SALEM...HAMPTON...SEABROOK AND HAMPTON BEACH STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
CENTRAL AND WESTERN NEW HAMPSHIRE. THIS IS A DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

&&

LAT...LON 4274 7125 4277 7135 4281 7138 4284 7144
      4293 7146 4295 7139 4300 7140 4306 7153
      4306 7163 4356 7101 4322 7056 4287 7082
      4288 7092 4285 7103 4280 7107 4280 7117
      4274 7118
TIME...MOT...LOC 2320Z 319DEG 31KT 4342 7085 4314 7153

$$

CEMPA
1 follow-up statement
249 
WWUS51 KGYX 180001
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
801 PM EDT TUE JUL 17 2012

NHC001-003-180011-
/O.CAN.KGYX.SV.W.0046.000000T0000Z-120718T0015Z/
BELKNAP NH-CARROLL NH-
801 PM EDT TUE JUL 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN CARROLL
AND SOUTHEASTERN BELKNAP COUNTIES IS CANCELLED...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

LAT...LON 4274 7125 4274 7126 4285 7144 4293 7146
      4295 7139 4300 7140 4304 7148 4333 7071
      4331 7067 4322 7056 4287 7082 4288 7092
      4285 7103 4280 7107 4280 7117 4274 7118
TIME...MOT...LOC 0001Z 319DEG 31KT 4315 7053 4287 7121

$$

MEC031-NHC013-015-017-180015-
/O.CON.KGYX.SV.W.0046.000000T0000Z-120718T0015Z/
STRAFFORD NH-MERRIMACK NH-ROCKINGHAM NH-YORK ME-
801 PM EDT TUE JUL 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTH CENTRAL YORK...ROCKINGHAM...EXTREME SOUTHEASTERN MERRIMACK
AND SOUTHEASTERN STRAFFORD COUNTIES...

AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CAPE NEDDICK TO CHESTER...OR ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF KITTERY TO DERRY...MOVING
SOUTHEAST AT 35 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KINGSTON...NEW CASTLE...KINGSTON STATE PARK...WINDHAM...HAMPSTEAD...
EAST HAMPSTEAD...EAST KINGSTON...ODIORNE POINT STATE PARK...RYE...
KENSINGTON...NORTH HAMPTON...ATKINSON...RYE HARBOR STATE PARK...
SALEM...NEWTON...PLAISTOW...HAMPTON...SOUTH HAMPTON...HAMPTON
FALLS...NORTH HAMPTON STATE PARK...SEABROOK AND HAMPTON BEACH STATE
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

&&

LAT...LON 4274 7125 4274 7126 4285 7144 4293 7146
      4295 7139 4300 7140 4304 7148 4333 7071
      4331 7067 4322 7056 4287 7082 4288 7092
      4285 7103 4280 7107 4280 7117 4274 7118
TIME...MOT...LOC 0001Z 319DEG 31KT 4315 7053 4287 7121

$$

CEMPA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 5:16 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 17, 5:16 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
516 PM EDT TUE JUL 17 2012

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT...BRINGING
SHOWERS AND THUNDERSTORMS TO THE AREA. ONCE THE SYSTEM CLEARS THE
COAST ON WEDNESDAY HIGH PRESSURE WILL BUILD OVER NORTHERN NEW
ENGLAND FOR THE REMAINDER OF THE WEEK. HIGH PRESSURE WILL SLIDE
EAST OVER THE WEEKEND.

&&

.NEAR TERM /TONIGHT/...
5PM UPDATE...
HAVE MADE UPDATES TO THE MAJOR FORECAST ELEMENTS INCLUDING
POPS AND TEMPERATURES AND SKY COVER. STRONG CAP AT 850MB IS
PREVENTING THUNDERSTORM DEVELOPMENT OVER MUCH OF MAINE AS SEEN BY
19Z GYX SOUNDING. IN FACT... MUCH OF THE SOUTHERN HALF OF NEW
HAMPSHIRE HAS SEEN GOOD MIXING BELOW THIS CAPPING LAYER OF WARM
AIR ALOFT. THIS IS SEEN BY INCREASING SOUTHWEST WINDS AND
TEMPERATURES WARMING QUICKLY INTO THE MID 90S... WITH A
CORRESPONDING FALL OF DEW POINTS INTO THE MID 60S. STILL PLENTY OF
INSTABILITY AVAILABLE FOR THUNDERSTORMS... AND WIND SHEAR
CONTINUES TO BE IMPRESSIVE. 19Z GYX SOUNDING SHOWED A CLASSIC
TURNING WITH HEIGHT IN THE WIND FIELD AND A 40+ KT JET AT AROUND
750 MB. THE BEST LOW LEVEL DIRECTIONAL SHEER AND IMPRESSIVE
HODOGRAPH STRUCTURE WILL CONTINUE TO BE IN MAINE... AND AREAS
WHICH ARE ABLE TO KEEP THE SOUTH OR SOUTHEAST SURFACE WINDS. AS
THUNDERSTORMS PROGRESS EASTWARD INTO NEW HAMPSHIRE AND MAINE...
THEY WILL BE MOVING INTO THIS ENVIRONMENT WHICH WILL BE FAVORABLE
FOR SUPERCELLS AND TORNADOES. HOWEVER... MOST CONVECTION HAS BEEN
LAGGING BEHIND THE TROUGH AXIS WHICH HAS SHIFTED WINDS TO THE
SOUTHWEST AT THE SURFACE. WIND SHEAR WILL CONTINUE TO BE
SUFFICIENT FOR SUPER CELLS EVEN IF LOW LEVEL DIRECTIONAL SHEAR
DECREASES BEHIND THE TROUGH AXIS. SEVERE THUNDERSTORM WATCH
CONTINUES UNTIL 9PM TO HIGHLIGHT THE THREAT FOR DAMAGING WINDS AND
HAIL... WITH ISOLATED TORNADOES AS WELL. ALSO WORTH NOTING ON THE
19Z GYX SOUNDING IS PRECIPITABLE WATER VALUES REACHING 1.86
INCHES. THIS IS VERY HIGH FOR THIS AREA AND INDICATES THE THREAT
FOR VERY HEAVY RAINFALL AND FLASH FLOODING FROM STORMS. COMBINE
THIS WITH THE TRAINING NATURE OF STORMS AND FLASH FLOODING WILL BE
A BIG CONCERN WITH THUNDERSTORMS THROUGH THE EVENING.

PREVIOUS DISCUSSION...
FRONTAL BOUNDARY SAGGING SOUTH OUT OF CANADA WILL PROVIDE THE
FOCUS FOR ORGANIZED CONVECTION THROUGH THIS EVENING. AS UPPER
LEVEL DYNAMICS APPROACH THE AREA WE WILL START TO SEE A MUCH
BETTER SHEAR ENVIRONMENT. WITH CAPE VALUES APPROACHING 3000J/KG
AND DECENT HELICITY...THERE COULD BE SOME ISOLATED TORNADOES. THE
BEST SHEAR ENVIRONMENT WILL BE NEAR THE INTERNATIONAL BORDER THIS
AFTERNOON...AND THEN SLIDE SOUTH OVER THE NEW HAMPSHIRE AND
WESTERN MAINE MOUNTAINS. WITH THE FREEZING LEVEL OVER 15K FEET AND
A WET BULB ZERO HEIGHT OF 13.5K FEET...LARGE HAIL SHOULD NOT BE A
MAJOR THREAT. EXPECT BOWING LINE SEGMENTS AND DAMAGING WINDS TO BE
THE PRIMARY THREAT. PRECIPITABLE WATER VALUES ARE UP AROUND 1.8
INCHES...SO VERY HEAVY RAIN WILL ALSO BE A PLAYER. BECAUSE OF THE
WEST TO EAST ORIENTATION OF THE BOUNDARY...WE COULD SEE SOME
TRAINING STORMS THAT DUMP A LARGE AMOUNT OF WATER IN A SHORT
AMOUNT OF TIME. FLASH FLOODING AS WELL AS URBAN AND SMALL STREAM
FLOODING WILL ALSO BE A THREAT.

&&

.SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/...
THE BOUNDARY SEEMS TO STALL OVER SOUTHERN NEW ENGLAND TOMORROW.
NEW MODEL GUIDANCE CONTINUES TO MOVE IT SOUTH AWAY FROM NORTHERN
NEW ENGLAND THOUGH...SO THE CHANCE FOR PRECIPITATION TOMORROW
SHOULD BE MINIMAL.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL SETTLE OVER NORTHERN NEW ENGLAND LATE IN THE
WEEK AND THRU MOST OF THE WEEKEND WITH PLEASANT TEMPS AND A
DRIER CANADIAN AIR MASS. AN UPPER TROF WILL APPROACH THE REGION
SUNDAY AFTERNOON POSSIBLY PRODUCING SOME SCATTERED SHOWERS. THE
TROF QUICKLY EXITS BY MONDAY FOLLOWED BY ANOTHER CANADIAN RIDGE
OF HIGH PRESSURE AND FAIR WEATHER. USED MAV TEMPS FOR DAY3 AND
THEN STAYED CLOSE TO GMOS FOR THE LATTER PERIODS.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
SHORT TERM...VFR CONDITIONS THIS EVENING WITH INTERMITTENT MVFR/IFR
CONDITIONS IN THUNDERSTORMS. EXPECT FOG TO DEVELOP TONIGHT WITH
IFR/LIFR CONDITIONS...ESPECIALLY ALONG COASTAL AREAS. VFR
CONDITIONS RETURN FOR WEDNESDAY.

LONG TERM...VFR CONDITIONS EXPECTED AS HIGH PRESSURE REMAINS IN
CONTROL OF THE WEATHER.

&&

.MARINE...
SHORT TERM...SOUTHWEST WINDS SHOULD GUST ENOUGH TONIGHT TO
WARRANT A SMALL CRAFT ADVISORY. HAVE ISSUED ONE UNTIL 6AM TOMORROW.

LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
NO FLAGS EXPECTED...WINDS AND SEAS TO REMAIN BELOW SCA CRITERIA.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ150-
     152>154.

&&

SYNOPSIS...POHL
NEAR TERM...KIMBLE
SHORT TERM...POHL
LONG TERM...MARINE
AVIATION...MARINE/POHL
MARINE...MARINE/POHL
Hazardous weather outlook, Jul 17, 6:09 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
609 PM EDT TUE JUL 17 2012

MEZ007-008-012-013-018-019-023-024-NHZ001>010-013-014-182215-
NORTHERN OXFORD-NORTHERN FRANKLIN-SOUTHERN OXFORD-SOUTHERN FRANKLIN-
INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
609 PM EDT TUE JUL 17 2012

...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND SOUTHERN MAINE...CENTRAL
NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW
HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND HEAVY RAIN ARE POSSIBLE
THIS EVENING ACROSS NORTHERN NEW HAMPSHIRE AND THE MOUNTAINS AND
FOOTHILLS OF WESTERN MAINE INTO TONIGHT. AN ISOLATED TORNADO IS
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-182215-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
609 PM EDT TUE JUL 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

THUNDERSTORMS WITH STRONG GUSTY WINDS, ABRUPT WIND SHIFTS, NEAR
ZERO VISIBILITY IN HEAVY RAIN AND FREQUENT LIGHTNING STRIKES ARE
POSSIBLE FROM LATE THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 17, 6:29 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
629 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND DMG     HANOVER                 43.70N  72.29W
07/17/2012                   GRAFTON            NH   LAW ENFORCEMENT

            HANOVER POLICE SAY TREES ARE DOWN ALL OVER. EVENT STILL
            ONGOING.

&&

EVENT NUMBER GYX1200149

BROWN
Local storm report, Jul 17, 6:41 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
641 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     LEBANON                 43.64N  72.25W
07/17/2012                   GRAFTON            NH   LAW ENFORCEMENT

            TREES DOWN ALL OVER TOWN

&&

EVENT NUMBER GYX1200150

KIMBLE
Local storm report, Jul 17, 6:59 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
659 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             PORTER                  43.80N  70.93W
07/17/2012  M0.75 INCH       OXFORD             ME   PUBLIC

&&

EVENT NUMBER GYX1200151

BROWN
Local storm report, Jul 17, 7:06 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
706 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     LYME                    43.81N  72.16W
07/17/2012                   GRAFTON            NH   PUBLIC

            12-18 INCH DIAMETER TREES DOWN.

&&

EVENT NUMBER GYX1200152

BROWN
Local storm report, Jul 17, 7:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
714 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             LACONIA                 43.53N  71.47W
07/17/2012  E0.75 INCH       BELKNAP            NH   PUBLIC

            THREE QUARTER INCH HAIL REPORTED BY PUBLIC IN LACONIA.

&&

EVENT NUMBER GYX1200153

DS
Local storm report, Jul 17, 7:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
715 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND DMG     TILTON                  43.44N  71.59W
07/17/2012                   BELKNAP            NH   PUBLIC

            PUBLIC REPORTED LARGE BRANCHES BROKEN IN TILTON.

&&

EVENT NUMBER GYX1200154

DS

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 5:07 PM EDTSpecial Weather StatementGYXGrafton38 min
Jul 17, 5:21 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton39 min
Jul 17, 5:57 PM EDTSevere Thunderstorm WarningGYXBelknap, Grafton, Merrimack, Sullivan48 min
Jul 17, 5:59 PM EDTSevere Thunderstorm WarningGYXCarroll, Grafton46 min
Jul 17, 6:40 PM EDTSevere Thunderstorm WarningGYXCarroll50 min
Jul 17, 6:44 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton, Merrimack, Rockingham, Strafford and 1 more61 min
Jul 17, 11:03 AM EDTSmall Craft AdvisoryGYX19 hr
Jul 17, 5:54 PM EDTSpecial Weather StatementGYXSomerset51 min
Jul 17, 7:41 PM EDTSevere Thunderstorm WarningGYXYork34 min
Jul 17, 7:46 PM EDTSpecial Weather StatementGYXKennebec44 min
Jul 17, 7:54 PM EDTSpecial Marine WarningGYX66 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2012Severe Thunderstorm Warnings in Maine, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.